# SDR CA090708001

- Difficulty date: July 6, 2009
- Submitted: August 3, 2009
- Operation: General aviation
- Make and model: Cessna 150L
- Aircraft time: 16,503 hours
- Engine: Cont O200A
- Propeller: Mcauly 1A102OCM
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Firewall
- Condition: Deformed
- Stage of operation: TO
- How discovered: V
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

(CAN) INSP OF NOSE ASSY REVEILED A SOFT SHIMMY DAMPER, DAMPER WAS SERVICED.  INSP REVEALED THAT ACFT PROBABLY HAD A NOSE TIRE LANDING SINCE MINOR DEFORMATION OF UPPER FIREWALL SKIN NOTED.  INSP REVEALED THAT BOLT IDENTIFIED IN IPC FIGURE 32, ITEM 3, BENT SO THAT DEFORMATION AT END AT LEAST .25 INCH FROM TRUE.  THIS ALSO ALLOWED EXCESSIVE PLAY AT LWR ENG MOUNT TO OLEO CLAMP.  NEW BOLT INSTALLED AND OLEO TO ENG MOUNT FRAME NOW HAS NO PLAY.  ONCE FINISHED WITH INSP, WILL PERFORM HIGH SPEED TAXI.
